Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Just blacked out and shaking

(158 Posts)
essbee Mon 25-Apr-05 21:55:32

Message withdrawn

nikcola Mon 25-Apr-05 21:56:08

ring nhs direct hun x

essbee Mon 25-Apr-05 21:57:36

Message withdrawn

misdee Mon 25-Apr-05 21:58:34

yes ring. do the new tabs affect blood pressure at all?

Fimbo Mon 25-Apr-05 21:59:32

Get some help now. Ring your local out of hours Doctor service, possibly quicker than NHS direct.

swiperfox Mon 25-Apr-05 21:59:38

yes ring them essbee. Make sure you've got the box of ad's in front of you so you can tell them exactly what they are/dose etc.

You'll be ok

essbee Mon 25-Apr-05 21:59:41

Message withdrawn

AngelCakeUmm Mon 25-Apr-05 22:00:07

What are your new tabs? I would call nhs direct and see what they say.

essbee Mon 25-Apr-05 22:00:28

Message withdrawn

misdee Mon 25-Apr-05 22:01:08

well if u have low bp, then u probably know u can black out with it. its one of dh problems. just give them a ring, see what they say.

AngelCakeUmm Mon 25-Apr-05 22:01:18

Sorry never heard of those ones phone someone and ask for advice does not sound too good.

Flossam Mon 25-Apr-05 22:01:27

I'll look in the BNF hang on...

essbee Mon 25-Apr-05 22:01:29

Message withdrawn

Evesmama Mon 25-Apr-05 22:02:19

im on those!
two a day and they make me very sleepy to the point of dropping off but not blacking out??
are you taking anything else with them that might not agree???

WigWamBam Mon 25-Apr-05 22:02:44

Ring your out of hours GP service, you'll speak to someone quicker than with NHS Direct.

Evesmama Mon 25-Apr-05 22:04:30

about lustral
gotta go but found this for you as through my box and ingredients out!

hope your ok essbee??xx

Flossam Mon 25-Apr-05 22:04:34

Can cause dizzyness. Also what were you taking before? Have you been taking them as prescribed? Please do phone GP though. This should be looked into.

anorak Mon 25-Apr-05 22:05:02

Sorry essbee, I didn't think of nhs direct when we were talking on the phone, it's a good idea.

Hope you get it sorted, then please try and get some sleep. I am off to bed, lots of love, speak tomorrow. xxx

Libb Mon 25-Apr-05 22:05:16

I have Lustral at the moment, only taken 1 and have stopped already. They are horrible, I think I had them once before and had severe shakes etc. The one and only pill I took the other week left me physically ill, I would rather go without.

I think you should have a word with your doctor as soon as possible and see what they can do.

You take care xxxxxxx

melsy Mon 25-Apr-05 22:09:50

Let us know what nhs direct say. Sorry your having nasty time with pills.

essbee Mon 25-Apr-05 22:11:31

Message withdrawn

Fimbo Mon 25-Apr-05 22:14:09

Have you tried the GP out-of-hours service as well? Sometimes the docs will come out in these circumstances especially if you explain you have no-one to hand.

essbee Mon 25-Apr-05 22:14:35

Message withdrawn

Flossam Mon 25-Apr-05 22:14:51

Your typing suggests all isn't well IYSWIM. Call an ambulance. better safe than sorry.

essbee Mon 25-Apr-05 22:15:10

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now